| Model Number |
8225101 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during procedure, the stimulator probe was non-functional and could not be made to work.There was a delay in 5 to 10 minutes in the surgery because it was impossible to stimulate the nerve during the procedure, requiring another probe to be used after checking the connections and procedure was completed, general anesthesia was used without curare.There was no patient impact.
Additional Manufacturer Narrative
H3: device analysis found that the probe, handle, and an open pouch were returned wrapped in a bubble wrap.The pouch was open from 3 of 4 sides when returned.Upon return, there was a clear tape observed wrapped at the electrode handle bottom, and rubber band on the cable.The probe was inserted into a handle when returned, and the distal end of the probe was bent.There was no damage noted to the probe or the handle.Electrically, the resistance of the entire assembly shall be less than 0.3 ohms, and the actual measurement was 0.29 ohms which was in specification.The device was connected to a nim system using a 1.0ma stimulating current and 100 v threshold and while stimulating with a patient simulator, the system consistently returned 1.0ma and a waveform/event tone over 200 v.There were no issues observed during the analysis of the returned device.The complaint was not confirmed, no out of specification condition was observed.H6: initially submitted codes fdm b17, fdr c20 and fdc d16 are no longer applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.